Cutaneous Toxicities From Transplantation-Related Medications.

@article{Ilyas2017CutaneousTF,
  title={Cutaneous Toxicities From Transplantation-Related Medications.},
  author={Muneeb Ilyas and Oscar R. Colegio and Bruce M. Kaplan and Aman Sharma},
  journal={American journal of transplantation : official journal of the American Society of Transplantation and the American Society of Transplant Surgeons},
  year={2017},
  volume={17 11},
  pages={
          2782-2789
        }
}
Despite the abundance of information on cutaneous malignancies associated with solid organ transplantation in the transplant literature, there is limited information regarding nonmalignant skin changes after transplantation. There are numerous skin toxicities secondary to immunosuppressive and other transplant-related medications that can vary in presentation, severity, and prognosis. To limit associated morbidity and mortality, solid organ transplant recipient care providers should effectively… CONTINUE READING
1
Twitter Mention

Citations

Publications citing this paper.

Dermatological Complications After Solid Organ Transplantation.

  • Clinical reviews in allergy & immunology
  • 2018
VIEW 1 EXCERPT
CITES BACKGROUND

References

Publications referenced by this paper.
SHOWING 1-10 OF 83 REFERENCES

Oral ulcers associated with mycophenolate mofetil use in a renal transplant recipient.

  • American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists
  • 2011
VIEW 6 EXCERPTS
HIGHLY INFLUENTIAL

[Mouth ulcers induced by enteric-coated mycophenolate sodium (Myfortic].

  • Annales de dermatologie et de venereologie
  • 2007
VIEW 6 EXCERPTS
HIGHLY INFLUENTIAL

Immunosuppressive Therapy in Transplantation.

  • The Nursing clinics of North America
  • 2016
VIEW 14 EXCERPTS
HIGHLY INFLUENTIAL

Similar Papers

Loading similar papers…